Numerical computation and properties of the two dimensional exponential integrals


Creative Commons License

YARDIMCI Ş., OLGUN M., Can C.

HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS, vol.45, no.2, pp.483-495, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 2
  • Publication Date: 2016
  • Doi Number: 10.15672/hjms.20164512505
  • Journal Name: HACETTEPE JOURNAL OF MATHEMATICS AND STATISTICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.483-495
  • Keywords: Numerical computations, exponential integrals, uniform convergence, multi-dimensional radiative transfer, MULTIDIMENSIONAL RADIATIVE-TRANSFER
  • Ankara University Affiliated: Yes

Abstract

In this paper, we investigate problem of convergence of the two-dimensional exponential integral (TDEI) functions arising in the study of the radiative transfer in a multi-dimensional medium. In our study, generalized exponential integral function's (GEIF) are expressed with double improper integrals as given in the original expression. Then we study the properties and asymptotic behaviour of the TDEI functions. We also give numerical computations of the values of TDEI functions.